On a conjecture of Givental

Jun S. Song, Yun S. Song

Research output: Contribution to journalArticlepeer-review


These brief notes record our puzzles and findings surrounding Givental's recent conjecture which expresses higher genus Gromov-Witten invariants in terms of the genus-0 data. We limit our considerations to the case of a complex projective line, whose Gromov-Witten invariants are well-known and easy to compute. We make some simple checks supporting his conjecture.

Original languageEnglish (US)
Pages (from-to)4539-4550
Number of pages12
JournalJournal of Mathematical Physics
Issue number12
StatePublished - Dec 2004
Externally publishedYes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'On a conjecture of Givental'. Together they form a unique fingerprint.

Cite this